# SDR VNAA202301051111

- Difficulty date: December 27, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 46,048 hours, 34,831 cycles
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4123T71P04
- Part serial: AWV52
- Condition: Faulted
- Location: Lt Engine
- Part time: 16,876 hours, 14,242 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE SURGE CLOSED CAUTION MSG IN FLIGHT. REMOVED AND REPLACED OPERABILITY BLEED VALVE IAW CRJ700 AMM 75-31-01-000/400-801-A01.
